Discussions that mention lortab

Addiction & Recovery board


Hello all,
This is my 1st post. I am writing to ask some questions about opoids I am prescriped.

I have been on the Duragesic Patch for about 8 months. For breakthrough pain I am given Lortab 10/500mg.

I went through a procedure to burn the nerves in my back for pain reduction. I was normally taking 3 Lortabs daily, sometimes more, sometimes less.

I know these are both opiods, but I did get pain relief from the Lortabs.

Anyway, I went away for the weekend and forgot my Lortabs, I was upset about it but I figured I should be ok with just the patch. Well, long story short, I have not taken a Lortab for about 2 weeks.

Shortly after stopping the Lortab's, I have been experiencing stomach pain...like severe bloating, tenderness, sour stomach and nausea. Could my body be going through withdrawal? The cramps and bloating are not always in the same place. They're all over the place. Could my body not like the reduction in the daily opiod consumption?

And lastly, if it is indeed withdrawal, how long could it last?

I'd appreciate any help or information you may have.

Many thanks...Hussafuss